MAUDE Adverse Event Report: EBI, LLC. SPINALPAK ASSEMBLY; STIMULATOR, SPINAL PAK, NON INVASIVE

EBI, LLC. SPINALPAK ASSEMBLY; STIMULATOR, SPINAL PAK, NON INVASIVE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint cmp (b)(4).Date of event: (b)(6) 2021.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the sales rep that the patient stated that she was having pain using the stim.She stated that she has moved the electrodes to different areas and has pain when in use.Patient stated she was having pain using the stim states the pain is below the skin.Patient is treating l4-l5 states pain was about 5 when she changes the 72r electrodes to new position pain went to 8 shes not sure if the pain is coming from electrodes.States pain started out little then gradually increased.Replacement 63b electrodes were shipped to the patient.
 
Event or Problem Description
It was reported by the sales rep that the patient stated that she was having pain using the stim.She stated that she has moved the electrodes to different areas and has pain when in use.Patient stated she was having pain using the stim states the pain is below the skin.Patient is treating l4-l5 states pain was about 5 when she changes the 72r electrodes to new position pain went to 8 she's not sure if the pain is coming from electrodes.States pain started out little then gradually increased.Replacement 63b electrodes were shipped to the patient.No additional patient consequences have been reported.Spinalpak was not returned for evaluation.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, b5: event description, d3: manufacturer g1: contact office, g6: type of report, h2, h8 and h3.Additional information in h4: device manufacture date, h6: component, investigation type, findings, and conclusions and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.

Brand Name
SPINALPAK ASSEMBLY
Common Device Name
STIMULATOR, SPINAL PAK, NON INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key11398086
Report Number0002242816-2021-00021
Device Sequence Number12765203
Product Code LOF
UDI-Device Identifier00812301020225
UDI-Public00812301020225
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1067716
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date05/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic